# SDR UALA2011040101576

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 77,230 hours, 12,551 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00237
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO START RIGHT CENTER FUEL PUMP SHOWED ON.  DEFERRED RT CENTER FUEL PUMP AS PER MEL 2822H.  ACP TEST OF RT CT OVERRIDE JETTISON PUMP PER MM, TEST OKAY.  OPERATED PUMP TO TRANSFER FUEL FROM THE AUX  TANK TO LEFT AND RIGHT MAIN TANKS, PUMP OPERATED OKAY.  NEEDS TO FUEL AUX TANK AND PERFORM ENG START TO SEE IF FAULT RETURNS.  COMPLETED TEST PER MM.  ALL CHKS WERE GOOD.
